Space‐time estimates for null forms and the local existence theorem

Sergiu Klainerman, M. MacHedon

Research output: Contribution to journalArticle

277 Scopus citations
Original languageEnglish (US)
Pages (from-to)1221-1268
Number of pages48
JournalCommunications on Pure and Applied Mathematics
Volume46
Issue number9
DOIs
StatePublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Space‐time estimates for null forms and the local existence theorem'. Together they form a unique fingerprint.

  • Cite this